# SDR HNAA050023

- Difficulty date: March 17, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 13,677 hours, 15,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS SMOKE IN CABIN.  SUSPECT COMING FROM ROWS 3 OR 4 RIGHT SIDE.  CONTRACT MAINTENANCE INSPECTED OVERHEAD, SIDEWALL, EMERGENCY LIGHTS AND PSU'S.  NO DEFECTS NOTED.
